# SDR CA121207004

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,855 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7160 · Engine Air Intake System
- Part: Housing
- Part number: 1350A31
- Condition: Worn
- Location: Engine
- Part time: 1,948 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONDUCTING A "T" INSPECTION ON AN ACFT WITH AN FDC AERO FILTER ASSEMBLY INSTALLED,  A CRACK WAS FOUND IN THE FIBERGLASS. THE FIBERGLASS WAS WORN ON AFT FLANGE WHERE UPPER HOUSING, PN 1350A3-1, CONTACTS LOWER HOUSING.   THE LOWER HOUSING CAUSED CHAFE DAMAGE TO THE UPPER HOUSING.  IF NOT DETECTED IT COULD HAVE COMPLETELY WORN THROUGH AND GONE INTO THE ENGINE.
